Facebook Pixel

am i gonna have the shits going thru detox ?

By March 31, 2010 - 4:45pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Robyn - I'm not sure from your question whether you mean detoxification from food, alcohol, drugs or something else. In general, there are many side effects during a detox program, and they vary by individual but may include headaches, sweating, shaking, vomiting, nausea, drug cravings, stomach cramps, diarrhea, sleeplessness and muscle/bone pain.

If you provide more information on your situation we can provide more information. Take care, Pat

March 31, 2010 - 6:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.